If you need an accessible version of this item please contact JSTOR User Support

Plancherel Formula for the 2 × 2 Real Unimodular Group

Harish-Chandra
Proceedings of the National Academy of Sciences of the United States of America
Vol. 38, No. 4 (Apr. 15, 1952), pp. 337-342
Stable URL: http://www.jstor.org/stable/88737
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Plancherel Formula for the 2 ×  2 Real Unimodular Group
Preview not available

Page Thumbnails

  • Thumbnail: Page 
337
    337
  • Thumbnail: Page 
338
    338
  • Thumbnail: Page 
339
    339
  • Thumbnail: Page 
340
    340
  • Thumbnail: Page 
341
    341
  • Thumbnail: Page 
342
    342